MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P02-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported false reactive alinity s hbsag and alinity s hbsag and alinity s hbsag confirmatory.The customer reported that the following samples were repeat reactive for alinity s hbsag and confirmed with alinity s hbsag confirmatory the customer reported that further supplemental testing was performed.Nat testing generated negative results.The customer reported that testing occurred between (b)(6) 2025 and provided the following data: reference range: = 1.0 s/co is reactive sample id (b)(6) hbsag results were 3.88, 2.95 & 2.45.Results generated from alinity s analyzer sn: (b)(6).Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.Sample id (b)(6) hbsag results were 152.90, 148.10, & 147.71.Results generated from alinity s analyzer sn: (b)(6).Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.Sample id (b)(6) hbsag result was 17.37.Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.Sample id (b)(6) hbsag result was 10.08, 6.13 & 6.06.Results generated from alinity s analyzer sn: (b)(6).Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.Sample id (b)(6) hbsag results were 1.73, 1.57, & 1.58.Results generated from alinity s analyzer sn: (b)(6).Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.The customer reported that nucleic acid testing with grifols panther was a pooled sample with a pool size of 16.The customer confirmed that the patients have not received hepatis b vaccine series recently and communicated that the positive results are inconsistent with previous donor history.The donors are routine plasma donors.No other patient information was provided.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any potential non-conformances, non-conformances, or deviations with the complaint lot related to the customer reported event.Ticket search by lot did not identify an increase in complaint activity for the complaint lot and for the alinity s hbsag reagent related to the customer reported event.The overall performance of the alinity s hbsag reagent was reviewed using field data from customers.A review of field data for the overall performance of the complaint lot indicated the product was performing within product requirements.Labeling was reviewed and was found to address the customer reported issue.Based on the results of the investigation, alinity s hbsag reagent lot 75365fz00 met performance requirements and no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer reported false reactive alinity s hbsag and alinity s hbsag and alinity s hbsag confirmatory.The customer reported that the following samples were repeat reactive for alinity s hbsag and confirmed with alinity s hbsag confirmatory the customer reported that further supplemental testing was performed.Nat testing generated negative results.The customer reported that testing occurred between (b)(6) 2025 and provided the following data: reference range: = 1.0 s/co is reactive.Sample id (b)(6) hbsag results were 3.88, 2.95 & 2.45.Results generated from alinity s analyzer sn: (b)(6).Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.Sample id (b)(6) hbsag results were 152.90, 148.10, & 147.71.Results generated from alinity s analyzer sn: (b)(6).Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.Sample id (b)(6) hbsag result was 17.37.Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.Sample id (b)(6) hbsag result was 10.08, 6.13 & 6.06.Results generated from alinity s analyzer sn: (b)(6).Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.Sample id (b)(6) hbsag results were 1.73, 1.57, & 1.58.Results generated from alinity s analyzer sn: (b)(6).Sample confirmed positive with alinity s hbsag confirmatory and nat testing generated a negative result.The customer reported that nucleic acid testing with grifols panther was a pooled sample with a pool size of 16.The customer confirmed that the patients have not received hepatis b vaccine series recently and communicated that the positive results are inconsistent with previous donor history.The donors are routine plasma donors.No other patient information was provided.There was no reported impact to patient management.

Brand Name
ALINITY S HBSAG REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24246864
Report Number3008344661-2026-00020
Device Sequence Number18540002
Product Code QHM
UDI-Device Identifier00380740136819
UDI-Public(01)00380740136819(17)260418(10)75365FZ00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BL125674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Catalogue Number06P02-60
Device Lot Number75365FZ00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6).; ALNTY S SYSTEM, 06P16-01, (B)(6).; ALNTY S SYSTEM, 06P16-01, (B)(6).; ALNTY S SYSTEM, 06P16-01, (B)(6).
Patient SexUnknown